# SDR HYTA2002001

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N54WA
- Make and model: Piper PA-31-350
- Aircraft serial: 317652067
- Engine: Lyc TIO540*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 40987002
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART SITS ON TOP OF NLG TUNNEL AND IS PART OF THE GEAR ACTUATOR ATTACH POINT.  IT ALSO HAD A TWIST IN IT, PROBABLY FROM STRESS FROM THE ACTUATOR.
